# SDR AALA20120115JFK04

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 67,333 hours, 23,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT RIGHT SERVICE DOOR (OUTSIDE FUSELAGE) DID NOT COME ON WHEN TESTED.  REPLACED LIGHT BULB.  OPS CHECK NORMAL.
